American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(55P05) AND publication=(all)
Sort order: Date
Format: Standard display

  
Results: 1 to 7 of 7 found      Go to page: 1

[1] Liviu I. Nicolaescu. Tame flows. Memoirs of the AMS 208 (2010) MR 2683658.
Book volume table of contents

[2] Yeon Soo Yoon. Lifting Gottlieb sets and duality . Proc. Amer. Math. Soc. 119 (1993) 1315-1321. MR 1184089.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[3] Juan M. Alonso. Fibrations that are cofibrations. II . Proc. Amer. Math. Soc. 105 (1989) 486-490. MR 977927.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[4] Juan M. Alonso. Fibrations that are cofibrations . Proc. Amer. Math. Soc. 87 (1983) 749-753. MR 687656.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[5] L. Gaunce Lewis. When is the natural map $X\rightarrow \Omega \Sigma X$ a cofibration? . Trans. Amer. Math. Soc. 273 (1982) 147-155. MR 664034.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[6] Robert H. Lewis. Equivariant cofibrations and nilpotency . Trans. Amer. Math. Soc. 267 (1981) 139-155. MR 621979.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[7] D. S. Coram and P. F. Duvall. A Hurewicz-type theorem for approximate fibrations . Proc. Amer. Math. Soc. 78 (1980) 443-448. MR 553392.
Abstract, references, and article information
View Article: PDF
This article is available free of charge


Results: 1 to 7 of 7 found      Go to page: 1